MAUDE Adverse Event Report: VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Rupture (2208); Insufficient Information (4580)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient is part of clinical trial extend-001 (nct05639400), site 029, patient number (b)(6).The only information that site have entered into the edc (electronic data capture system) is the event term, start date of the event.The site will be requested to update the adverse event page and any relevant pages in the edc.On (b)(6) 2024 the patient developed the medical event of a stent graft induced new entry (sine).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e 4580: insufficient information: insufficient information regarding distal stent-graft induced new entry.Impact code: f 4648 : insufficient information- site have not documented the patient's outcome in the electronic data capture system.Site will be followed up to request this information is documented.Device problem code :a 3190 : insufficient information- awaiting additional information 3191: appropriate term/code not available- appropriate term not found for distal stent-graft induced new entry component code: g 4755 - part/component/sub-assembly term not applicable.Type of investigation: b 4110 - trend analysis: a 4 -year review of similar complaints thoraflex hybrid sales jan 21 - dec 24 vs d-sine event jan 21 - feb 25 gave an occurrence rate of 0.043%.No trend requiring action has been identified.4111 - communication interview: additional information has been requested to the site 3331 - analysis of production records: a review of the manufacturing and quality control records for this batch confirmed that the product was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: c 3233 - results pending completion of investigation conclusion: d 11 - conclusion not yet available as investigation is ongoing.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.2208: rupture: appropriate term not found for distal stent-graft induced new entry.Impact code: f.4614: serious injury/ illness/ impairment- on (b)(6) 2025, site confirmed d-sine occurred because of friction.On (b)(6) 2025, 14 months postoperative scan reviews confirmed there is a dsine evident on the left side, extended distally with a tevar device.The risk may have been higher due to the high oversize, which shows it occurred due to the friction between the device and the patient's aorta.Device problem code: a 2682: patient-device incompatibility- on (b)(6) 2025, site confirmed d-sine occurred because of friction.On (b)(6) 2025, 14 months postoperative scan reviews confirmed there is a dsine evident on the left side, extended distally with a tevar device.The risk may have been higher due to the high oversize, which shows it occurred due to the friction between the device and the patient's aorta.Component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b.4110 - trend analysis: a 4 -year review of similar complaints thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2024 vs d-sine event (b)(6) 2021 - (b)(6) 2025 gave an occurrence rate of (b)(4).No trend requiring action has been identified.4111 - communication interview: on (b)(6) 2025, site confirmed d-sine occurred because of friction between the device and the patient's aorta.3331 - analysis of production records: a full batch review was performed for (b)(4), and no issues were identified during manufacturing process from raw materials to finished products.4117 - device not returned: device remains implanted.Investigation findings: c.213- no device problem found- initial post implant imaging demonstrates a suitable oversize of the stent rings.The device appears to be performing as intended with no deficiencies observed.There was a friction between the device and the patient's aorta.Investigation conclusion: d.67- no problem detected- the device appears to be performing as intended with no deficiencies observed.
 
Event or Problem Description
Patient is part of clinical trial (b)(6).The only information that site have entered into the edc (electronic data capture system) is the event term, start date of the event.The site will be requested to update the adverse event page and any relevant pages in the edc.On (b)(6) 2024 the patient developed the medical event of a stent graft induced new entry (sine) this report is being submitted as follow up # 1 for manufacturing report 9612515-2025-00017 to provide event closure information for (b)(4).

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key21397946
Report Number9612515-2025-00017
Device Sequence Number13061314
Product Code QSK
UDI-Device Identifier05037881026718
UDI-Public05037881026718
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue NumberTHP2830X100A-G
Device Lot Number25019224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale